# SDR 97FDEA00045

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: ARG7558505
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF LT MLG FORWARD TRUNNION PIN, DURING SCHEDULED MAINTENANCE, FOUND PIN SEVERELY CORRODED WITH ASSOCIATED PLATING LOSS ALONG ENTIRE CIRCUMFERENCE, AT BUSHING CONTACT POINTS.  ALSO, THERE IS PLATING LOSS ALONG LIMITED OTHER POINTS ALONG PIN SURFACE.  REF:  AD/E.O. 1-3210-7-3303 AD 96-03-05.  FURTHER INVESTIGATION FOUND BUSHING BORE WEAR.  *S/D*  REAR BUSHING MEASURES 3,752 TO 3,756; FRONT BUSHING MEASURES 3,756; CENTER BUSHING MEASURES 3,760.  MEASUREMENTS WITHIN LIMITS  PER PRINT ARB 3846, COMPLETED 1/16/97.
